Jump to content
LittleFire

LittleFire: Scared ... what to do?

Recommended Posts

LittleFire

Hello to all, 

 

just found this site and I thought it might be helpful in my case.

 

For a little more than a week I'm experiencing insomnia (wake up after 5 hours, today only slept few hours..), headache, lack of concentration, lack of appetite appeared yesterday. Times of crying, when I think about something emotional. I quit drugs in May this year, under supervising, but I think it's a relapse happening right now, right? 

 

Can you please give any comments on my situation according to the drug story? I feel very scared about what to do next. Don't want to go back to medication, but afraid that it could get worse the symptoms...

 

Appreciate for any help!

Sincerely

Share this post


Link to post
ChessieCat

Hi LittleFire and welcome to SA,

 

Thank you for creating your drug signature.

 

It sounds like you are still experiencing withdrawal from having gone off several drugs too quickly.  Dr Joseph Glenmullen's WD Symptoms Checklist

 

What you are experiencing is not unusual.  Please read this topic: are-we-there-yet-how-long-is-withdrawal-going-to-take

 

See also this post:  what-is-withdrawal-syndrome

 

Is it withdrawal or relapse?  Or something else?


How do I know it's withdrawal and not relapse?

 

Video:  Healing From Antidepressants - Patterns of Recovery

 

Windows and Waves Pattern of Stabilization

 

This is your own Introduction topic where you can ask questions about your own situation and journal your progress.

Share this post


Link to post
LittleFire

Thank you so much for the links, I'm going through all of them. In the meantime, is it common that withdrawal symptoms come after 6 months when you took the last dose?

 

Appreciate for the answer.

Share this post


Link to post
ChessieCat

We have other members who have experienced delayed withdrawal symptoms.

 

Withdrawal Symptoms - Delayed Onset

 

My personal experience when I cold turkeyed citalopram before I knew about tapering.  I felt great for a few months then suddenly got very sick with what I thought was the flu but didn't seem like the regular flu and was bedridden for 2.5 weeks and lost 8 kgs in weight because I couldn't eat.  When I found SA and learned about withdrawal symptoms I realised that it was delayed withdrawal symptoms which I had experienced.

Share this post


Link to post
Santino

Hey Little Fire

It is sure you are going through WD. The thing you are talking about it is not relapse. It is very good that you found this forum where people can help. You have gone off too fast from some high doses and at the same time you have changed 2-3 kinds of AD-s. It is completely normal to have such symptoms and the thing is that they might last for some time. Now it all depends on you. You can either wait it out... which might take some really long time one or even more years or take small doses of Mirtazapine (mod note: please see this post regarding this suggestion) and see if your situation improves, stabilize yourself and than perform a very slow taper by applying 10% rule as advised in this page.

All the best my friend... i swear you will be good.

Santino

 

Edited by ChessieCat
added note

Share this post


Link to post
ChessieCat

 

3 minutes ago, Santino said:

or take small doses of Mirtazapine and see if your situation improves, stabilize yourself and than perform a very slow taper by applying 10% rule as advised in this page.

 

Because it has been 6 or 7 months since you stopped mirtazipine, it is hard to know whether reinstating would work.  Please read Post #1 of this topic:  About reinstating and stabilizing to reduce withdrawal symptoms

Share this post


Link to post
Santino
2 minutes ago, ChessieCat said:

Because it has been 6 or 7 months since you stopped mirtazipine, it is hard to know whether reinstating would work.  Please read Post #1 of this topic:  About reinstating and stabilizing to reduce withdrawal symptoms


Exactly ChessieCat... you re completely right. Some times reinstating is not the most proper solution. 

Share this post


Link to post
LittleFire

Thank you both for sharing and support, I'm very happy that I found this group.

 

As I understand from comments and from reinstating and stabilizizing chat, in my case, it might not be worth to take meds for stabilization and then taper, right?

 

Thanks for answers

 

 

Share this post


Link to post
LittleFire

I'm really confused how to solve this problem, have been thinking all day. I'm really afraid to mess up...What should I do?

Thank you for the answers...

Share this post


Link to post
ChessieCat
1 hour ago, LittleFire said:

What should I do?

 

We can't tell you what to do, we can only provide you with the information so you can make an informed decision.  Unfortunately nobody knows what might happen if you reinstated.  It's a decision that only you can make.

 

However, please note that if you did decide to reinstate SA's suggestion would be to try a small test dose to see how you respond.  You might find that a tiny amount is all you need to take the edge off the withdrawal symptoms.  If it didn't you could then increase by a small amount about 1-2 weeks later if necessary.  The idea of reinstatement isn't to get rid of withdrawal symptoms completely but to bring them to a bearable level.  Please see the Reinstatement topic (Link in previous post) for information about this.

 

Please note that it is suggested that you do not go back on the same dose you were last taking.  Your brain will have already made some adaptation since you've been off your drug/s and going back to the same dose will most probably be too much and could make things much worse.

Share this post


Link to post
Altostrata

Welcome, LIttleFire.

 

How were you feeling when you were taking mirtazapine, before you went off altogether? Did it help you sleep?

 

Do you have any left?

Share this post


Link to post
LittleFire

 

7 hours ago, Altostrata said:

How were you feeling when you were taking mirtazapine, before you went off altogether? Did it help you sleep?

 

Hello Altostrata,

 

you mean in spring this year, right? I was feeling very well, nothing bad, sleep was ok, that's why I decided that maybe try to reduce and cut off before going abroad.

 

By the way, I'm feeling kind of the same as in 2017 before when I came back to Mirt again 30 mg right away (I don't exactly remember but confusion and dizziness I think remained for some time still...sleep was not bearable). What was happening then, was also some kind of withdrawal syndrome (I cut a year before)?

 

Thanks for help.

 

Share this post


Link to post
Altostrata

It could be that from your several years of going on and off psychiatric drugs, your nervous system became very sensitive and something has upset it recently. Have you taken an antibiotic recently? Had an alcoholic drink? Been under a lot of stress or kept an irregular sleep schedule?

 

Do you use the computer late at night? This stimulation alone can keep you from sleeping. If you put the computer away at 6 p.m., you may sleep better.

 

Are you able to get melatonin supplements? I might try Melatonin for sleep: Many people find it helpful 

and the sleep tips in this topic Tips to help sleep -- so many of us have that awful withdrawal insomnia

Share this post


Link to post
Carmie

Hi LittleFire, 

 

I just wanted to welcome you to SA, 

 

I know you’re scared. This really is a terrifying experience. Just know that we all heal in the end.

 

Please answer Altostrata’s questions. Everything we do can have an affect on us as our nervous systems are all over the place because of these meds. 

 

I’m so sorry you are going through this. This journey of withdrawals is all over the place. This illustration explains it well. We will get there in the end though. 

 

Sending hugs your way🤗🤗

 

 

 

 

5BCD62DE-4743-4668-9A88-FF1C65B6C9C8.jpeg

Share this post


Link to post
LittleFire

Thank you @Carmiefor the support, it means a lot😊

 

@Altostrata I was thinking what was triggering and maybe the fact that I don't have a stable income right now. Also these past days I was not sure what to do, do I need to reinstate or not. I decided not to and see how it works.

 

Yesterday I was feeling much better, walked a lot outside, did yoga, quit coffee. This night I managed to sleep pretty normally (fall asleep about 12:30, had I wake up at 6:30, bet fell asleep for little more). A headache, lack of concentration remain, but the fact that I was sleeping keeps me going on! Also I take vitamin D, listening to sleep stories through my headphones in bed before sleep. This affects me I think. Also, I will check your recommendations, thank you.🌷

Share this post


Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×

Important Information

By using this site, you agree to our Terms of Use.